# SDR CALA2025092609279

- Difficulty date: September 23, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N27261
- Make and model: Boeing 737-8
- Aircraft serial: 43464
- Aircraft time: 14,196 hours, 4,879 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FA REPORTS DOOR R1 HARD TO DISARM.  CLEARED DEBRIS AWAY FROM R1 DOOR GIRT CLIPS.   NO DEFECTS NOTED, OK TO CONTINUE.
